# SDR SWAA2015081142744

- Difficulty date: July 9, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 57,564 hours, 33,529 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK TO SPLICE PLATE ATTACH FASTENER HOLES, INBD FWD & AFT, OTBD AFT HOLES CRACKED AT BS 727B, RBL 45.5.  REPAIRED SEAT TRACK IAW EA.
